# SDR REXA2016120602373

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313582
- Condition: Corroded
- Location: Bs 349-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN BS 349 AND 394 CORRODED.  REPAIRED THE STRINGER IAW EA CRJ953-05081.
